# SDR AALA2009012000313

- Difficulty date: January 20, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 24,971 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO- RIGHT HAND SIDE AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP AT RIGHT HAND SIDE AFT EXTERIOR.
